# SDR SWAA2025031197134

- Difficulty date: February 18, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 51,176 hours, 31,176 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Deteriorated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED ENTRY DOOR SIDE NUT ASSISTLE HANDLE AT FWD GALLEY AREA (2 EA) 2025-151637<[01] REPLACED ENTRY DOOR SIDE NUT ASSISTLE HANDLE AT FWD GALLEY AREA (2 EA) IAW B737-700 52-11-31-400-802 STEP 3.G.(2).(B);[02] REPLACED ENTRY DOOR SIDE NUT ASSISTLE HANDLE AT FWD GALLEY AREA (2 EA) IAW B737-700 52-11-31-400-802 STEP 3.G.(2).(B)
